Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
chapstick1

accutane and antidepressants?

Recommended Posts

You sure can :) You just need to follow up with a psychiatrist monthly while you are on accutane. I know it seems like another thing to have to do monthly, but it's pretty important. Accutane can cause some crazy psychiatric side effects, and being on an antidepressant in the first place is great, you just need to establish a relationship with a psychiatrist (if you dont have one already) and follow up monthly.

Good luck to ya~!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×